Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    harleyhenders is offline New Member
    Join Date
    Aug 2001
    Location
    Hanover Park, IL
    Posts
    42

    Question injection swelling and redness?

    :


    i am on omnadren250 and when i inject it in my quad a day or two later my quad swells up for about three or four days and my whole quad turns red is this normal.i have the real stuff according to this site,any info would be appreciated.




    thanks for your help!!!!!!!!!!!!!!!!!!!

  2. #2
    tanto is offline Junior Member
    Join Date
    May 2002
    Posts
    134
    sorry never had a problem like that

  3. #3
    bodyd19's Avatar
    bodyd19 is offline Junior Member
    Join Date
    Mar 2002
    Location
    Florida
    Posts
    114
    mine used to do that. It was the prop that i was allergic to so i just mixed with a cc of deca or EQ and it was fine.

  4. #4
    bodyd19's Avatar
    bodyd19 is offline Junior Member
    Join Date
    Mar 2002
    Location
    Florida
    Posts
    114
    u also miht be hittnig a nerve. You leg is the only main injection site with over 20,000 inkmportant nervers and 5 main ones.

  5. #5
    marx is offline Member
    Join Date
    Nov 2001
    Location
    Van City
    Posts
    542
    You're most likely just sensitive to the BA in the prop. There's not much you can do other than mix it with something else like bodyd19 said. Also after a few weeks your body should get use to it and the swelling/redness should not get as bad...

  6. #6
    ZTEM is offline Associate Member
    Join Date
    Sep 2001
    Location
    the gym
    Posts
    318
    everyone is different....look at some sites to find exactly where to shoot

  7. #7
    Whiteyebrowe's Avatar
    Whiteyebrowe is offline Associate Member
    Join Date
    Sep 2001
    Posts
    420
    try the glute as well
    and take your time shooting it in
    like 5minutes

  8. #8
    03733+$'s Avatar
    03733+$ is offline Associate Member
    Join Date
    Apr 2002
    Location
    I'm in here with the rest of YOU!
    Posts
    422
    When I was on omna 250 I did a tri injection and had a problem with redness and swelling I thought I had an abcess infection but luckily I didnt But It irritates some more than others My bro was on the same stuff and he had a spot of red about the size of a Quarter But the redness on my tri went from my tri all the way down and around my elbow! Ive heard its a normal side of omna!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •